MathSciNet Relay Station
MathSciNet bibliographic data
MR1246288 (94i:47084) 47H05 (34G20 47H20 47N20 49K40)
Attouch, H.; Moudafi, A.; Riahi, H. Quantitative stability analysis for maximal monotone operators and semi-groups of contractions. Nonlinear Anal. 21 (1993), no. 9, 697–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement